# SDR MALA954390

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865MA
- Make and model: Dhav DHC8102
- Aircraft serial: 364
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 3107 - DURING THE PREFLIGHT INSPECTION IN DTW, THE EMERGENCY LIGHT ABOVE THE MAIN PASSENGER DOOR WOULDN'T ILLUMINATE.  MAINTENANCE RESECURED THE CANNON PLUG TO THE OVERHEAD EMERGENCY LIGHT ASSY.  SYSTEM OPERATED SATISFACTORILY.  (W)
